# SDR ABXA9500804

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59248763
- Condition: Corroded
- Location: Fs 794-879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE AFT LOWER CARGO COMPARTMENT FORWARD EXTERIOR SKIN FROM LONGERON 26L TO 26R CORRODED FROM FS 794 TO FS 879.  REPLACED SKIN PANEL IAW DC-9 SRM CHAPTERS 51-104, 51-30-2 AND 51-30-5 AND PFEA D953-9883.
